# SDR AUS20030744

- Difficulty date: May 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 210J
- Engine: Cont IO520J
- Propeller: Mcauly D3A32C88
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Saddle
- Part number: 12941511
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR SADDLE CRACKED AND LEAKING HYDRAULIC BRAKE FLUID. FURTHER INSPECTION FOUND RT MAIN LANDING GEAR SADDLE ALSO CRACKED.
